# SDR WTAA970125

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203YV
- Make and model: Emb EMB-120
- Aircraft serial: 120203
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Computer
- Part number: 3075001007
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SFO - FLAP DISAGREEMENT ON OUTBOARD FLAPS DURING TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE REPLACED FLAP COMPUTER.  OPERATIONAL CHECK ON GROUND, NORMAL ON GROUND.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
